Anti-Inflammatories 

Advil Liquid Capsules contain a liquid form of ibuprofen inside a soft capsule shell.

Advil Liquid Caps 20

Advil Liquid Capsules contain a liquid form of ibuprofen inside a soft capsule shell. Because it is a liquid, Advil is absorbed into your system fast, rushing relief to where you need it most.

Advil Liquid Capsules are available in pack sizes 10’s, 20’s, 40’s and a value pack of 90’s.

Old Price:$13.50

Price:$7.99

More info
Loading

Advil Liquid Capsules contain a liquid form of ibuprofen inside a soft capsule shell. Because it is a liquid, Advil is absorbed into your system fast, rushing relief to where you need it most. Advil Liquid Capsules work locally at the site of pain, effectively relieving pain where inflammation is present and reducing fever.

Advil Liquid Capsules

Advil Liquid Capsules contain a liquid form of ibuprofen inside a soft capsule shell.

Because it is a liquid, Advil is absorbed into your system fast, rushing relief to where you need it most.

Many people who try Advil Liquid Capsules consider them to be their product of choice due to their excellent combination of efficacy and speed.  

Advil Liquid Capsules work locally at the site of pain, effectively relieving pain where inflammation is present and reducing fever.  

Advil Liquid Capsules are available in pack sizes 40’s and a value pack of 90’s.

 

CompanyPfizer (NZ) LtdPresentationCapsules 40’s, 90’s.Active IngredientsIbuprofen 200mg.

 

 

 

Approved IndicationsHeadache, tension headache, migraine headache, cold and flu symptoms, back pain, fever, period pain, sinus pain, dental pain, arthritic pain and muscular pain.

ContraindicationsHypersensitivity to any ingredient. Existing peptic ulceration, history of asthma or bronchospasm, urticaria or rhinitis associated with aspirin or other NSAIDs. Renal impairment or heart failure. Pregnancy except on doctor’s advice. Last 3 months of pregnancy.

PrecautionsAsthma, history of peptic ulceration, regular treatment with other medications.

Adverse EffectsNausea, dyspepsia, rash, dizziness. GI bleeding (rare at OTC dose). Hepatic dysfunction and papillary necrosis may occur.

DirectionsAdults and children from 12 years: 2 tablets, then 1-2 tablets every 4-6 hours as required, maximum 6 tablets in 24 hours. Children 7-12 years: 1 tablet every 6-8 hours as required, maximum 4 tablets in 24 hours. Does not need to be taken with food.

Medicine ClassificationGeneral Sale (packs up to 25), Pharmacy Only (packs more than 25).

Old Price: from $21.99

Price: from $14.99

Product Options
More info
Loading

 

Voltaren Osteo Gel 75g

Same effective formula as Voltaren® Emulgel

Temporary relief of local pain and inflammation associated with mild forms of osteoarthritis in the knees and fingers

Usage:

Voltaren Osteo Gel is clinically proven for temporary relief of local pain and inflammation in mild forms of osteoarthritis of the knees and fingers.

Features an easy-to-open cap designed to make opening the tube easier for people suffering from osteoarthritis

Effect:

Voltaren Osteo Gel contains the non-steroidal anti-inflammatory drug (NSAID), diclofenac. Diclofenac works to relieve pain and reduce inflammation (swelling). The patented technology in Voltaren Osteo Gel helps the gel to penetrate deeply into the skin to enhance delivery of diclofenac to the site of pain. Voltaren Osteo Gel has a cooling, moisturising effect with no strong odours.

Application:

Adults and children over 12 years: rub the gel gently into the affected area. Apply three or four times each day. The amount you will need will depend on the size of the affected area. Usually an amount ranging in size from a cherry to a walnut will be enough. Use for up to three weeks, if needed.

Old Price:$34.99

Price:$31.99

More info
Loading

 

Voltaren Rapid 12.5mg 30 Tab

12.5mg 30 tablets

For short-term treatment of acute inflammatory conditions.

Clinically shown to provide short term relief from muscle and lower back pain.  The flexibility to adjust treatment according to the severity of symptoms.

Do not use if you have a stomach ulcer.  Novaris Consumer Health, Australasia Pty Ltd, Auckland.

Price:$16.99

More info
Loading

 

Voltaren Rapid Liquid Caps 12.5mg 20

Voltaren® Rapid 12.5 liquid capsules

Fast-absorbing liquid capsules

Usage:

Voltaren Rapid 12.5 liquid capsules provide temporary relief of muscular and rheumatic pain, backache, period pain, headache, dental pain, fever and symptoms of colds & flu, including aches and sore throat pain.

Effect:

Voltaren Rapid 12.5 liquid capsules contain the non-steroidal anti-inflammatory drug (NSAID), diclofenac. Diclofenac works to relieve pain and reduce inflammation (swelling). The soft gel capsules are liquid-filled and ready to work fast.

Dosage:

Swallow liquid capsules whole with water. Adults and children over 14 years: take an initial dose of 2 liquid capsules when symptoms arise. If needed, continue with 1 or 2 liquid capsules every 4 to 6 hours. Do not take more than 6 liquid capsules per day.

Price:$15.50

More info
Loading

Use to treat pain caused by inflammation in muscles and joints.

Voltaren Rapid Tabs 12.5mg 30

Voltaren® Rapid 12.5 tablets

Clinically proven to restore your movement sooner

Usage:

Voltaren Rapid 12.5 tablets provide temporary relief of muscular and rheumatic pain, backache, period pain, headache, dental pain, fever and symptoms of colds & flu, including aches and sore throat pain.

Effect:

Voltaren Rapid 12.5 tablets contain the non-steroidal anti-inflammatory drug (NSAID), diclofenac. Diclofenac works to relieve pain and reduce inflammation (swelling). The small tablet size makes it easy to swallow.

Dosage:

Swallow tablets whole with water. Adults and children over 14 years: take an initial dose of 2 tablets when symptoms arise. If needed, continue with 1 or 2 tablets every 4 to 6 hours. Do not take more than 6 tablets per day.

Voltaren is used to treat mild to moderate pain, or signs and symptoms of osteoarthritis or rheumatoid arthritis.

Old Price:$19.50

Price:$15.99

More info
Loading

For short-term treatment of acute inflammatory conditions.Long-lasting relief from tough pain

Voltaren Rapid Tabs 25mg 20

For short-term treatment of acute inflammatory conditions.

Long-lasting relief from tough pain
Usage:

Voltaren Rapid 25 tablets provide short-term treatment of painful conditions where inflammation (swelling) is a problem, such as back or joint pain, muscle strains, sprains, tendinitis and dental pain. It provides relief of the symptoms of acute migraine attacks and period pain.

Effect:

Voltaren Rapid 25 tablets contain the non-steroidal anti-inflammatory drug (NSAID), diclofenac. Diclofenac works to relieve pain and reduce inflammation (swelling). The active ingredient is rapidly and completely absorbed from the sugar-coated tablets.

Dosage:

Swallow tablets whole with water. For more painful conditions in adults: take an initial dose of 2 tablets when symptoms arise. If needed, continue with 1 or 2 tablets every 6 to 8 hours. Do not take more than 8 tablets in 24 hours. In milder cases or in children over 14 years old: take an initial dose of 1 to 2 tablets when symptoms arise. If needed, continue with 1 tablet every 8 hours.

Price:$16.50

More info
Loading

For short-term treatment of acute inflammatory conditions.Long-lasting relief from tough pain

Voltaren Rapid Tabs 25mg 30

Long-lasting relief from tough pain
Usage:

Voltaren Rapid 25 tablets provide short-term treatment of painful conditions where inflammation (swelling) is a problem, such as back or joint pain, muscle strains, sprains, tendinitis and dental pain. It provides relief of the symptoms of acute migraine attacks and period pain.

Effect:

Voltaren Rapid 25 tablets contain the non-steroidal anti-inflammatory drug (NSAID), diclofenac. Diclofenac works to relieve pain and reduce inflammation (swelling). The active ingredient is rapidly and completely absorbed from the sugar-coated tablets.

Dosage:

Swallow tablets whole with water. For more painful conditions in adults: take an initial dose of 2 tablets when symptoms arise. If needed, continue with 1 or 2 tablets every 6 to 8 hours. Do not take more than 8 tablets in 24 hours. In milder cases or in children over 14 years old: take an initial dose of 1 to 2 tablets when symptoms arise. If needed, continue with 1 tablet every 8 hours.

Price:$21.99

More info
Loading
LoadingUpdating…